# SDR CALA2018032801038

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,203 hours, 18,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N521442
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BETWEEN BS 1440 - 1460, RBL 24 HAS CORROSION.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02,  PG 39, AND DWG 146N5390.
